# SDR SWAA2020030442060

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 41,946 hours, 25,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR RETAINER CLIP FELL OFF.         / INSTALLED RETAINER CLIP PER AMM.
